Doob's optional sampling theorem in Reisz spaces
Loading...
Date
Authors
Grobler, Jacobus Johannes
Researcher ID
Supervisors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Record Identifier
Abstract
The notions of stopping times and stopped processes for continuous stochastic processes are defined and studied in the framework of Riesz spaces. This leads to a formulation and proof of Doob’s optional sampling theorem.
Sustainable Development Goals
Description
Special issue in memoriam of Charalambos D. Aliprantis.
Citation
Grobler, J.J. 2011. Doob's optional sampling theorem in Reisz spaces. Positivity, 15:617-637. [http://link.springer.com/journal/11117]
